MAUDE Adverse Event Report: MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH MEERA MOBILE OPERATING TABLE; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 720001B2
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Crushing Injury (1797)
Date of Event 12/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Getinge became aware of an issue involving one of our mobile tables ¿ 720001b2, meera eu with auto drive.During a laparoscopic appendectomy, while lowering the operating table, the table suddenly dropped and tilted to the right, resulting in an injury to the surgeon¿s right foot.The surgeon was sent to the emergency department.It has been confirmed that the event led to the surgeon¿s absence from work, but his current health condition remains unknown.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.We have decided to report the issue due to the user¿s foot injury, which resulted in unexpected hospitalization.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.E1 event site postal code: (b)(6).
 
Additional Manufacturer Narrative
Getinge became aware of an issue involving one of our mobile tables ¿ 720001b2, meera eu with auto drive.During a laparoscopic appendectomy, while lowering the operating table, the table suddenly dropped and tilted to the right, resulting in an injury to the surgeon¿s right foot.The surgeon was sent to the emergency department.It has been confirmed that the event led to the surgeon¿s absence from work.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.We have decided to report the issue due to the user¿s foot injury, which resulted in unexpected hospitalization.Following service visit on site, it was confirmed that no malfunction was found.A full function safety check was done, logs were taken and table was found to be functional.Based on the investigation conducted, it was concluded that at the time of the event, the device was actively being used for the patient¿s treatment and was therefore directly involved in the reported incident.There was no malfunction of the table, it was considered that the getinge device met its specifications and did not fail.A review of the received customer product complaints revealed that the issues led to serious injuries of the users when this kind of event occurred.According to technician, as no malfunction was found, the table could have been lifted due to an instrument table which had been left unaware underneath it.The person repositioning the table, not noticing the obstruction, continued lowering the table, which caused the base to rise and subsequently to drop resulting in the surgeon¿s foot injury.In the instructions for use, the user is warned during the adjustment procedures to always pay attention to the or table and accessories and avoid collisions.Ensure that tubes, cables and drapes are not trapped (ifu 7200.01 en 17, page 25).When setting down the or table, there is a risk of crushing and shearing to the feet or objects.Before putting down the or table, user has to make sure there are no objects located under the or table base.When lowering the or table, to the or table base, the distance should be keep sufficient (ifu 7200.01 en 17, page 27).In summary and as a result of the root cause evaluation, it can be concluded that the reported issue, namely table suddenly dropping and tilting to the right, resulting in an injury to the surgeon¿s right foot, was caused by user error.We currently do not have any information that would warrant further action regarding device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.Previous b5 describe event or problem: getinge became aware of an issue involving one of our mobile tables ¿ 720001b2, meera eu with auto drive.During a laparoscopic appendectomy, while lowering the operating table, the table suddenly dropped and tilted to the right, resulting in an injury to the surgeon¿s right foot.The surgeon was sent to the emergency department.It has been confirmed that the event led to the surgeon¿s absence from work, but his current health condition remains unknown.According to the getinge technician who evaluated the or table on site, there was no malfunction of the table.We have decided to report the issue due to the user¿s foot injury, which resulted in unexpected hospitalization.Corrected b5 describe event or problem: getinge became aware of an issue involving one of our mobile tables ¿ 720001b2, meera eu with auto drive.During a laparoscopic appendectomy, while lowering the operating table, the table suddenly dropped and tilted to the right, resulting in an injury to the surgeon¿s right foot.The surgeon was sent to the emergency department.It has been confirmed that the event led to the surgeon¿s absence from work.We have decided to report the issue due to the user¿s foot injury, which resulted in unexpected hospitalization.
 
Event or Problem Description
Getinge became aware of an issue involving one of our mobile tables ¿ 720001b2, meera eu with auto drive.During a laparoscopic appendectomy, while lowering the operating table, the table suddenly dropped and tilted to the right, resulting in an injury to the surgeon¿s right foot.The surgeon was sent to the emergency department.It has been confirmed that the event led to the surgeon¿s absence from work.We have decided to report the issue due to the user¿s foot injury, which resulted in unexpected hospitalization.

Brand Name
MEERA MOBILE OPERATING TABLE
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key23906386
Report Number8010652-2025-0000042
Device Sequence Number18632918
Product Code FQO
UDI-Device Identifier04046768124349
UDI-Public(01)04046768124349(11)220921
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number720001B2
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown